Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 71, Number 1

All articles in this issue are freely accessible.

On approximation to functions satisfying a generalized continuity condition
H. Margaret Elliott.
Trans. Amer. Math. Soc. 71 (1951), 1-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0044627
The fundamental solution of a degenerate partial differential equation of parabolic type
Maria Weber.
Trans. Amer. Math. Soc. 71 (1951), 24-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0042035
Random Fourier transforms
G. A. Hunt.
Trans. Amer. Math. Soc. 71 (1951), 38-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0051340
On the representations of a number as the sum of three squares
Paul T. Bateman.
Trans. Amer. Math. Soc. 71 (1951), 70-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0042438
The structure of valuations of the rational function field $K(x)$
B. N. Moyls.
Trans. Amer. Math. Soc. 71 (1951), 102-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0041838
An open mapping approach to Hurwitz’s theorem
G. T. Whyburn.
Trans. Amer. Math. Soc. 71 (1951), 113-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0042693
On a class of Markov processes
M. Rosenblatt.
Trans. Amer. Math. Soc. 71 (1951), 120-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043406
On the spherical summability of multiple orthogonal series
Josephine Mitchell.
Trans. Amer. Math. Soc. 71 (1951), 136-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0047180
Topologies on spaces of subsets
Ernest Michael.
Trans. Amer. Math. Soc. 71 (1951), 152-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0042109